# SDR SWIA200413832

- Difficulty date: September 9, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 8,289 hours, 6,465 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Part number: 10231007
- Part serial: HAI3644
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 8,170 hours, 6,377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LEFT FLUTTER DAMPER STATUS MESSAGE APPEARED INFLIGHT.  REPLACED FLUTTER DAMPER IAW MM 27-34-05.  OPERATIONAL CHECK GOOD.
